# SDR SWIA202056031

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE WINDSHIELD POST OUTBD LOWER CLIP CRACKEDREMOVED CRACKED P/N GC212-0045-3 FITTING WITH NEW P/N GC212-0045-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY
